Advertisement

Links between solutions of A−B=C and elliptic curves

  • Gerhard Frey
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1380)

Keywords

Modular Form Elliptic Curve Elliptic Curf Abelian Variety Cusp Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    BROWNAWELL, W.D., MASSER, D.W.: Vanishing sums in function fields. Math. Proc. Cambr. 1986.Google Scholar
  2. [2]
    CARAYOL, H.: Sur les représentation 1-adiques associées aux formes modulaires de Hilbert. Ann. Sci. ENS 19, 409–468 (1986).MathSciNetGoogle Scholar
  3. [3]
    CEREDNIK, I.V.: Uniformization of algebraic curves by discrete arithmetic subgroups of PGl2(kw) with compact quotients. Transl. in Math. USSR Sb. 29, 55–78 (1976).CrossRefGoogle Scholar
  4. [4]
    DELIGNE, P.: Preuve des conjectures de Tate et de Shafarevitch (d'après G. Faltings). Sém. Bourbaki 616 (1983).Google Scholar
  5. [5]
    DELIGNE, P., RAPOPORT, M.: Les schémas de modules de courbes elliptiques. in Modular Functions of One Variable II, Springer Lecture Notes in Math. 349, 143–316 (1972).MathSciNetCrossRefGoogle Scholar
  6. [6]
    FALTINGS, G.: Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Invent. Math. 73, 349–366 (1983).MathSciNetCrossRefGoogle Scholar
  7. [7]
    FREY, G.: Some remarks concerning points of finite order on elliptic curves over global fields. Ark. f. Mat. 15, 1–19 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    FREY, G.: Rationale Punkte auf Fermatkurven und getwisteten Modulkurven. J. Reine u. Angew. Math. 33, 185–191 (1982).MathSciNetzbMATHGoogle Scholar
  9. [9]
    FREY, G.: Links between stable elliptic curves and certain diophantine equations. Ann. Univ. Sarav. Math. Ser. Vol. 1, 1–40 (1986).MathSciNetzbMATHGoogle Scholar
  10. [10]
    HELLEGOUARCH, Y.: Points d'ordre 2ph sur les courbes elliptiques. Acta Arith. 26, 253–263 (1975).MathSciNetzbMATHGoogle Scholar
  11. [11]
    JORDAN, B., LIVNÉ, R.: Local diophantine properties of Shimura curves. Math. Ann. 270, 235–248 (1985).MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    KATZ, N., MAZUR, B.: Arithmetic moduli of elliptic curves. Princeton Univ. Press (1985).Google Scholar
  13. [13]
    MAZUR, B.: Modular curves and the Eisenstein ideal. Publ. Math. IHES 47, 33–186 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    MAZUR, B.: Rational isogenies of prime degree. Invent. Math. 44, 129–162 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    MAZUR, B.: Letter to J.F. Mestre (16. August 1985).Google Scholar
  16. [16]
    Modular Functions of One Variable IV. Springer Lecture Notes in Math. 476 (1975).Google Scholar
  17. [17]
    RIBET, K.: Mod p Hecke operators and congruences between modular forms. Invent. Math. 71, 193–205 (1983).MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    RIBET, K.: Congruence relations between modular forms. Proc. Int. Congr. Math., 503–514 (1983).Google Scholar
  19. [19]
    RIBET, K.: On modular representations of Gal Open image in new windowarising from modular forms. Math. Sc. Research Institute Berkeley, CA, Preprint # 06420-87 (1987).Google Scholar
  20. [20]
    ROQUETTE, P.: Analytic theory of elliptic functions over local fields. Hamb. Math. Einzelschriften, N.F. Heft 1 (1969).Google Scholar
  21. [21]
    SERRE, J.P.: Sur les représentations modulaires de degré 2 de Gal Open image in new window. Duke Math. J. 54, 179–230 (1987).MathSciNetCrossRefGoogle Scholar
  22. [22]
    SHIMURA, G.: Introduction to the arithmetic of automorphic functions. Princeton Univ. Press (1971).Google Scholar
  23. [23]
    SILVERMAN, J.H.: The arithmetic of elliptic curves. New York-Berlin-Heidelberg-Tokyo (1986).Google Scholar
  24. [24]
    STEWART, C.L., TIJDEMAN, R.: On the Oesterlé-Masser conjecture. Monatsh. f. Math. 102, 251–257 (1986).MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    TANIYAMA, Y.: in: Problem session of the Tokyo-Nikko conference on number theory; problem 12, 1955.Google Scholar
  26. [26]
    TATE, J.: Algorithm for finding the type of a singular fiber in an elliptic pencil. in [16], 33–52.Google Scholar
  27. [27]
    VOJTA, P.: Diophantine approximation and value distribution theory. Springer Lecture Notes in Math. 1239 (1987).Google Scholar
  28. [28]
    WEIL, A.: Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Ann. 168, 149–156 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    FALTINGS, G.: Calculus on arithmetical surfaces. Ann. Math. 119, 387–424, 1984.MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    MIYAOKA, Y.: On the Chern numbers of surfaces of general type. Inv. Math. 42, 225–237 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    PARSHIN, A.N.: The Bogomolov-Miyaoka-Yau inequality for the arithmetical surfaces and its applications. Preprint 1988.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Gerhard Frey
    • 1
  1. 1.Fachbereich 9 MathematikUniversität des SaarlandesSaarbrücken

Personalised recommendations